Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 59, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Aug 1, 2020, 3:37 PM EDT. It took effect at Aug 2, 2020, 8:00 AM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2020, 3:37 PM EDT (19:37 UTC)
- In effect from
- Aug 2, 2020, 8:00 AM EDT
- Expired
- Aug 3, 2020, 3:57 AM EDT
- In force
- 20 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
080 WHUS71 KCLE 011937 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 337 PM EDT Sat Aug 1 2020 LEZ146>149-020345- /O.NEW.KCLE.SC.Y.0059.200802T1200Z-200803T0100Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 337 PM EDT Sat Aug 1 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 9 PM EDT SUNDAY... * WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 8 AM to 9 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
8 follow-up statements
804 WHUS71 KCLE 020122 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 922 PM EDT Sat Aug 1 2020 LEZ146>149-020930- /O.CON.KCLE.SC.Y.0059.200802T1200Z-200803T0100Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 922 PM EDT Sat Aug 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM EDT SUNDAY... * WHAT...Southwest winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 8 AM to 9 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
740 WHUS71 KCLE 020808 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 408 AM EDT Sun Aug 2 2020 LEZ146>149-021615- /O.EXT.KCLE.SC.Y.0059.200802T1200Z-200803T0300Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 408 AM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WHAT...Southwest to west winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 6 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 8 AM this morning to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
156 WHUS71 KCLE 021421 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1021 AM EDT Sun Aug 2 2020 LEZ146>149-022230- /O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1021 AM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots and waves 2 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
063 WHUS71 KCLE 021630 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1230 PM EDT Sun Aug 2 2020 LEZ144-145-030030- /O.EXA.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- 1230 PM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 knots and waves 2 to 5 feet. * WHERE...Lake Erie nearshore waters from The Islands to Vermilion OH and Lake Erie nearshore waters from Vermilion to Avon Point OH. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ146>149-030030- /O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1230 PM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 knots with gusts up to 35 knots and waves 2 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
745 WHUS71 KCLE 021940 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 340 PM EDT Sun Aug 2 2020 LEZ148-149-030345- /O.EXT.KCLE.SC.Y.0059.000000T0000Z-200803T0800Z/ Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 340 PM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 4 to 7 feet. * WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH and Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ144>147-030300- /O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH- 340 PM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
314 WHUS71 KCLE 030156 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 956 PM EDT Sun Aug 2 2020 LEZ144-030300- /O.CAN.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- 956 PM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves will continue to decrease overnight leading to improving conditions. $$ LEZ147-030800- /O.EXT.KCLE.SC.Y.0059.000000T0000Z-200803T0800Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH- 956 PM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...West winds 15 to 20 knots and waves of 3 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-030300- /O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 956 PM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 10 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ148-149-030800- /O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0800Z/ Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 956 PM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 5 to 8 feet. * WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH and Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
724 WHUS71 KCLE 030311 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1111 PM EDT Sun Aug 2 2020 LEZ145-146-030415- /O.EXP.KCLE.SC.Y.0059.000000T0000Z-200803T0300Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 1111 PM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves will continue to decrease overnight with improving conditions. $$ LEZ147>149-030800- /O.CON.KCLE.SC.Y.0059.000000T0000Z-200803T0800Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1111 PM EDT Sun Aug 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...West winds 10 to 20 knots with gusts up to 25 knots and waves 4 to 7 feet. * WHERE...Lake Erie nearshore waters from Willowick to Conneaut OH and Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
140 WHUS71 KCLE 030757 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 357 AM EDT Mon Aug 3 2020 LEZ147>149-030900- /O.CAN.KCLE.SC.Y.0059.000000T0000Z-200803T0800Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 357 AM EDT Mon Aug 3 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished and waves have also subsided enough to end the threat for the small craft advisory. Therefore, the small craft advisory has been cancelled. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 1, 1:57 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 1, 1:57 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 157 PM EDT Sat Aug 1 2020 .SYNOPSIS... A low pressure system will move northeast and lift a warm front across the area today. The low will move into the central Great Lakes by Sunday afternoon forcing a cold front east through the region Sunday evening. A trough of low pressure will linger in the wake of the low pressure through Monday. Yet another low pressure system will move northeast across the area Tuesday night into Wednesday followed by high pressure from the west Thursday. && .NEAR TERM /THROUGH SUNDAY/... More minor adjustments to the forecast for the afternoon with pop and temperatures trends. Focus of the near term continues to be heavy rain and low end severe threat this afternoon and evening across the area. Modest destabilization is occurring south of the area along the I-70 corridor, whee a few thunderstorms have developed. Any convection will produce heavy rainfall with PWAT values approaching 2" in this region. Severe potential still on the lower end early this afternoon. Deep layer effective shear is marginal around 20 kts, with decent curvature in the low levels per model hodographs, although winds are generally 10-15 kts from the surface through 850 mb. Will continue to monitor the evolution of the synoptic/mesoscale environment this afternoon. Original discussion... Deepening upper level trough of low pressure aloft and embedded shortwave trough along with associated positive vorticity maximum area all expected to affect the local area through Sunday. The shortwave trough and resultant vorticity maximum will lift northeast of the area Sunday. The shortwave trough will also result in a rather deep surface low pressure system that is progged to move northeast out of the Ohio Valley through western Ohio into the eastern Great Lakes. Most of the models are showing a nice deformation zone developing to the northwest and west of the low track extending from western Michigan south into Indiana. To the east of the low pressure track, expecting warm conveyor belt to pump warm, very moist, and unstable air mass into the local area. Main concern for this forecast period will be how much rain falls and the potential for severe weather. Precipitable water values hover around 2.0 inches during the peak of the moisture surge later tonight. So, tropical air mass will likely produce some locally heavy rain from the thunderstorms. Since precipitation could wind up being convective in nature and not an overrunning situation for the forecast period once the warm front lifts north of the area. Model soundings do look somewhat interesting with veering profile and the threat of any thunderstorms that develop could begin to spin. Can't rule out possibility of damaging winds and possibly a tornado this evening; especially in the east. As low pressure system lifts northeast of the area, the cold front will shift east and push the moisture with it to the east. A lingering trough will hold back from the low into the evening hours Sunday. Temperatures will be in the middle to upper 70s west to lower 80s east due to the later arrival of the precipitation today. Dew point temperatures will climb into the upper 60s to lower 70s later this afternoon into tonight with similar temperatures for lows. Then, Sunday will see highs in the lower to middle 70s with the passage of the cold front and slight cold air advection. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... The surface low is quick to depart the region on Sunday and should be well into Canada on Sunday night. Some dry air appears to get wrapped into the system as it leaves the region and will set up over the forecast area on Sunday night, which may limit precipitation coverage. In addition, the supporting upper shortwave trough will move east of the area on Sunday night and there may be less forcing to generate convection on the back side of this trough axis. With this, have cut back PoPs have have a fairly dry forecast for Sunday night. Temperatures will be in the low to mid 60s, not fully radiating out with clouds remaining in the region. A residual front will be to the west of the forecast area on Monday and a new shortwave will enter, providing some support to this weak surface feature. Moisture will rebuild ahead of the front and shower and thunderstorm activity will regenerate across the region on Monday as the front crosses the area. As of now, not super impressed with the thermodynamics to be concerned with any severe weather or heavy rainfall threat. This boundary slows over the area on Monday night into Tuesday as Hurricane Isaias moves up the East Coast and gets absorbed by the broader upper trough over the region. This will allow for continued rain chances into Tuesday before high pressure is finally allowed to enter the region on Tuesday night. Temperatures on Monday and Tuesday will be below normal in the upper 70s to lower 80s with plenty of rain and clouds in the region. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... The long term forecast period appears fairly quiet for now across northern Ohio and northwestern Pennsylvania. The upper trough that will have impacted the Great Lakes region from Saturday through Tuesday finally gets kicked out of the region as an upper ridge enters. This will support high pressure at the surface and mostly dry weather. This high will block any significantly warmer air from entering the region and temperatures will actually remain a few degrees below normal in the upper 70s to lower 80s. A shortwave trough enters for the end of the week and could bring the next chance of precipitation. Haven't hit this system too hard yet and have fairly low PoPs for now. Will keep temperatures slightly below normal heading towards the weekend. && .AVIATION /18Z Saturday THROUGH Thursday/... Low pressure will lift northeast across the region this afternoon through tonight, with showers and possibly a thunderstorm affecting terminals as a warm front lifts north across the area. Ceilings will generally worsen as the low approaches, especially at western terminals early and expanding east into tomorrow morning, with IFR possible and continued SHRA activity for some of the terminals overnight. A secondary trough will move east across the terminals near/beyond the end of the period as the main low pushes northeast of the region, with additional SHRA possible. Winds will vary at the terminals with their relative position to the low track, with increasing south winds east of the low, and generally north to northeast winds at KFDY/KTOL west of the low becoming westerly late. Outlook...Non-VFR possible with scattered showers and thunderstorms through Wednesday. && .MARINE... The marine weather is expected to deteriorate through the weekend as a low pressure system moves from the lower Ohio Valley into the Great Lakes region. As the low approaches, winds will increase out of the east to northeast up to 15 knots in the western basin. As the low reaches western Lake Erie tonight, the lake will briefly be in the warm sector of the system and offshore southeast flow will briefly develop over the lake. Shower and thunderstorm activity is expected over the lake tonight and will produce locally higher winds and waves with the strongest convective activity. By Sunday morning, the low will be north of the lake and winds will become southwesterly for Sunday and increase as they take advantage of the long fetch of the lake. Winds will be in the 20 to 25 knot range by Sunday afternoon and with flow onshore over the eastern half of the lake, a Small Craft Advisory will likely be needed. The low quickly departs the region on Monday and a residual frontal boundary will remain west of the lake, allowing for southerly flow for much of Monday. This boundary will cross the lake on Monday night and winds will become northerly for Tuesday and Wednesday as high pressure builds in from the north. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Lombardy NEAR TERM...Greenawalt/Lombardy SHORT TERM...Sefcovic LONG TERM...Sefcovic AVIATION...Greenawalt MARINE...Sefcovic
Hazardous weather outlook, Aug 1, 3:30 PM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 330 PM EDT Sat Aug 1 2020 OHZ010-013-014-018>023-027>033-036>038-047-PAZ002-003-021930- Lorain-Geauga-Ashtabula Inland-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Southern Erie- 330 PM EDT Sat Aug 1 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Localized heavy rainfall is possible this afternoon through tonight as a warm front lifts north into the area. A few of the strongest thunderstorms may also be capable of producing wind gusts to 50 MPH. Locally heavy rain could possibly cause flooding of small creeks and streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011-012-089-PAZ001-021930- Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 330 PM EDT Sat Aug 1 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Localized heavy rainfall is possible this afternoon through tonight as a warm front lifts north into the area. Locally heavy rain could possibly cause flooding of small creeks and streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-021930- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 330 PM EDT Sat Aug 1 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>009-017-021930- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock- 330 PM EDT Sat Aug 1 2020 This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Localized heavy rainfall is possible this afternoon through tonight as a warm front lifts north into the area. Locally heavy rain could possibly cause flooding of small creeks and streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 3:38 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain | 36 hr |
| Aug 1, 6:03 PM EDT | Special Weather Statement | CLE | Richland | 27 min |
| Aug 1, 6:04 PM EDT | Special Weather Statement | CLE | Summit | 26 min |
| Aug 1, 6:36 PM EDT | Special Weather Statement | CLE | Marion, Morrow, Richland | 54 min |
| Aug 1, 6:57 PM EDT | Areal Flood Advisory | CLE | Marion | 4 hr |
| Aug 1, 7:58 PM EDT | Areal Flood Advisory | CLE | Crawford, Morrow, Richland | 3 hr |
Nearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.